# SDR 95ZZZM623

- Difficulty date: January 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4935C
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1190-1200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FOUND CORROSION AT STRINGER 34R BETWEEN STATION 1190 AND 1200 INSIDE OF C-3 CARGO.  REMOVED CORROSION TREATED AND PRIMED AREA, AND INSTALLED NEW FITTING PER SRM 53-2-0.  (M)
